From the website I've highlighted and put in Red the ones I've noticed in myself already.
LUPUS ERYTHEMATOSUS AND RHEUMATOID ARTHRITIS
Not all of the following reactions have been observed with every 4-aminoquinoline compound during long-term therapy, but they have been reported with one or more and should be borne in mind when drugs of this class are administered. Adverse effects with different compounds vary in type and frequency.
Gastrointestinal Reactions: Anorexia, nausea, vomiting, diarrhea, and abdominal cramps. Isolated cases of abnormal liver function and fulminant hepatic failure.
Miscellaneous Reactions: Weight loss, lassitude, exacerbation or precipitation of porphyria and nonlight-sensitive psoriasis.
There are a whole bunch more that I left out ... many are effecting me ..however ... the important one ... loss of appetite. Food ...has lost all flavor.
Like with the Topomax where soda no longer has any fizz ..so therefore, has lost any and all appeal ... food, has no flavor, and has even less appeal than normal for me.
This, cannot be a good thing.
I go to eat, and take two or three bites and feel remarkably full. I know exactly what is meant by salt loosing it's savor!
Sweet has no sweet and salt is dull. Coffee tastes like water ...
For someone who has an eating disorder and has to discipline themselves to eat, this ..could turn into a real issue.
I've looked back over the last 5 days and noted I've already 'misplaced' lunch in my daily food plan.
I am not sure what to do at this point. I see my therapist on Tuesday and will let my psychiatrist know while I'm there in the clinic.